| Model Number |
MMT-551NAB |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/09/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that they were contacted healthcare professional due to high blood glucose level of 512 mg/dl.Customer stated that the insulin pump was not able to rewind.Drive support cap was normal.Customer state that the insulin pump was exposed to x-ray.The insulin pump will be returned for analysis.